MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SAFIO S 53; PACING LEAD

BIOTRONIK SE & CO. KG SAFIO S 53; PACING LEAD
Model Number 370945
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
This ra lead was explanted due to dislodgement.
 
Additional Manufacturer Narrative
The lead was not returned for analysis.The report therefore refers only to the analysis of the pacemaker.After it was received, the pacemaker underwent a status interrogation, and the memory content was analyzed.The analysis of the memory content showed proper device behavior.In a next step, the pacemaker was visually inspected, and the connection system was examined.The screws and the spring elements of the lead connections were without defects.Leads inserted in a test could be contacted with easy passage, low ohm values, and reliably.The drill hole dimensions were all within the dimensions defined in the standard.The sealing system was found to be undamaged.The pacemakers capability to provide therapy was tested.The antibradycardic output signal matched the programmed values, and the signal sensing of the device was normal.The pacemaker showed a specification-conforming behavior in regard to its device functions.In summary, the device was without defects during the analysis and within specifications both regarding the connection system and the electronics.There was no material defect or manufacturing error.

Brand Name
SAFIO S 53
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9566813
Report Number1028232-2020-00117
Device Sequence Number3043150
Product Code NVN
UDI-Device Identifier04035479113940
UDI-Public04035479113940
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number370945
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;